# SDR 04FDEA00092

- Difficulty date: January 10, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727-200
- Aircraft serial: 21178
- Aircraft time: 45,456 hours, 35,584 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR STA 136.5 SUPPORT RIB IS CRACKED AT LWR, INBOARD BOLT HOLE.  REPAIRED ELEV STA 136.5 SUPPORT RIB IAW SRM 55-10-4.
